MA(ℵ0) restricted to complete Boolean algebras and choice

Mathematical Logic Quarterly 67 (4):420-431 (2021)
  Copy   BIBTEX

Abstract

It is a long standing open problem whether or not the Axiom of Countable Choice implies the fragment of Martin's Axiom either in or in. In this direction, we provide a partial answer by establishing that the Boolean Prime Ideal Theorem in conjunction with the Countable Union Theorem does not imply restricted to complete Boolean algebras in. Furthermore, we prove that the latter (formally) weaker form of and the Δ‐system Lemma are independent of each other in.We also answer open questions from Tachtsis [16] which concern the status of restricted to complete Boolean algebras in certain Fraenkel–Mostowski permutation models of and we strengthen some results from the above paper.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,593

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2023-08-28

Downloads
8 (#1,359,070)

6 months
7 (#624,066)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

On the minimal cover property and certain notions of finite.Eleftherios Tachtsis - 2018 - Archive for Mathematical Logic 57 (5-6):665-686.
Provable forms of Martin's axiom.Gary P. Shannon - 1990 - Notre Dame Journal of Formal Logic 31 (3):382-388.
The strength of the $\Delta$-system lemma.Paul Howard & Jeffrey Solski - 1992 - Notre Dame Journal of Formal Logic 34 (1):100-106.

View all 10 references / Add more references